# SDR VNAA2010101200005

- Difficulty date: October 6, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 15,945 hours, 15,679 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CLT, CREW REPORTED LEFT FORWARD TWO (2) SECTIONS OF ESCAPE PATH STRIPS NOT GLOWING.  MAINTENANCE INSPECTED, REMOVED AND REPLACED THE DISCREPANT SECTIONS OF THE EMERGENCY FLOOR PATH MARKING AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
